# SDR AALA202107142385

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 22,939 hours, 8,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L1 DOOR ASSIST BOTTLES TO CORRECT PRESSURE PER AMM 52-10-00.
